# SDR CA040916004

- Difficulty date: September 4, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 9,246 hours
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Tab
- Part number: 3839903
- Condition: Cracked
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ROUTINE INSPECTION THE LOWER INBOARD SIDE OF THE RIGHT TRIM TAB WAS FOUNDCRACKED ABOUT 0.750 INCHES LONG. UPON REMOVAL THE TAB WAS FOUND TO BE CRACKED ALSO IN T HE RIB AS WELL AS THE SKIN.
